# SDR USAA2013070800034

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 74,386 hours, 33,490 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0052
- Part serial: 257
- Condition: Inoperative
- Location: Cockpit
- Part time: 74,386 hours, 33,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE COCKPIT CREW DETECTED SMOKE IN THE COCKPIT DURING CRUISE ALTITUDE.  MX REPLACED THE NR ONE TRANSFORMER RECTIFIER.
